Celexa Making Me Better or Worse?
Hi, I am new to this whole anxiety thing. About six months ago, while standing in front of a room full of high school seniors (I'm a teacher), I had a bout of extreme dizziness. That event seemed to trigger something in my brain because from that point ... more »
Hi, I am new to this whole anxiety thing. About six months ago, while standing in front of a room full of high school seniors (I'm a teacher), I had a bout of extreme dizziness. That event seemed to trigger something in my brain because from that point forward, I began to experience extreme anxiety. I was so worried that I would feel that vertigo again, that I would be in the middle of the lesson, and that I wouldn't be able to escape. Suddenly, just going to work became an ordeal. Which is weird because I've not really experienced anything like this before. I spoke to a medical professional who prescribed Xanax, but I did NOT like that feeling at all (even though I only took 1/4 of a pill). Then she prescribed Celexa for me. I began taking it, knowing that it could take two to six weeks for it to take effect. It has now been almost four weeks since I started taking it (20 mg). I've been feeling SO good, but then a few evenings ago, some friends stopped by and in the middle of their visit, I felt the skin on my back and on my scalp begin to warm; it felt like my skin was "crawling." I have been a fainter since I was quite young, so I knew that if I didn't lay down that I was going down. Of course, this made me very anxious and I felt like I had reverted to the way I was before I began taking the medication, but I quickly ascribed the cause to the fact that I was enjoying a cocktail with them (yes, I know that I'm not supposed to drink while on Celexa). Lesson learned: no more alcohol. But then, just last night, I was visiting my parents when that same flushed feeling/anxiety creeped up on me. Has anyone else experienced this??